Superdelocalizabilities of Linear Chains

この論文にアクセスする

この論文をさがす

著者

抄録

This paper analyzes superdelocalizabilities (SDs) of even-membered linear chains in a simple noncomputational way. Two basic relationships connecting SDs to bond orders are prepared in general form and applied to linear chains to provide a plain analytic expression to SDs. Behaviors of SDs in long linear chains are examined by using this analytic expression. Simple estimation formulas are derived for SDs near the end and in the middle of a long linear chain and the distinctive reactivity of end sites is fully verified. Comparisons with behaviors of frontier electron densities and frontier SDs manifest that these approximate indices cannot substitute for SDs in long linear chains.

収録刊行物

  • Bulletin of the Chemical Society of Japan

    Bulletin of the Chemical Society of Japan 70(6), 1307-1310, 1997-06-15

    The Chemical Society of Japan

参考文献:  9件中 1-9件 を表示

  • <no title>

    FUKUI K.

    Bull.Chem.Soc.Jpn. 27, 423, 1954

    被引用文献3件

  • <no title>

    FUKUI K.

    Bull. Chem. Soc. Jpn. 34, 37, 1961

    被引用文献1件

  • <no title>

    FUKUI K.

    Molecular Orbitals in Chemistry, Physics, and Biology, 513-537, 1964

    被引用文献1件

  • <no title>

    FUKUI K.

    Bull. Chem. Soc. Jpn. 34, 1076, 1861

    被引用文献1件

  • <no title>

    COULSON C. A.

    Proc. R. Soc. London, Ser. A 192, 16, 1947

    被引用文献1件

  • <no title>

    COULSON C. A.

    Proc. R. Soc. London, Ser. A 169, 413, 1939

    被引用文献3件

  • <no title>

    WOHL A. J.

    Molecular Orbital Studies in Chemical Pharmacology 105, 1970

    被引用文献1件

  • <no title>

    FUKUI K.

    J. Chem. Phys. 26, 831, 1957

    DOI 被引用文献2件

  • <no title>

    FUKUI K.

    J. Chem. Phys. 27, 1247, 1957

    DOI 被引用文献1件

各種コード

  • NII論文ID(NAID)
    10008919518
  • NII書誌ID(NCID)
    AA00580132
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00092673
  • NDL 記事登録ID
    4240135
  • NDL 雑誌分類
    ZP1(科学技術--化学・化学工業)
  • NDL 請求記号
    Z53-B35
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ